# SDR SWAA2022030121785

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SIDE SCUFF PLATE PITTED IN NUMEROUS AREAS ON TOP SIDE / REMOVED SCUFF PLATE. LOCATED AND DRILLED NEW SCUFF PLATE AND INSTALLED PER SRM 51-40-02.FILLET SEAL TO BE ACCOMPLISHED ON ROUTINE CARD #753-646-63-01
